Advil Multi Symptom Cold and Flu Medicine With Ibuprofen, Phenylephrine Hcl and Chlorpheniramine Maleate - 20 Coated Tablets
$7.99$9.99
Shop on Walmart

Description

One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets that act as powerful cold and flu remedies for multi-symptom relief Provides nasal congestion, sneezing, sinus pressure, head and body ache, runny nose and fever relief Cold medicine for adults available in easy-to-take coated tablet form For use by people 12 years of age and older Take one tablet every four hours while symptoms persist HSA and FSA eligible product HSA and FSA eligible item

logo

Walmart

You may also like

Top in Walmart

View all
View all